# SDR SWIA201540745

- Difficulty date: February 2, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD PULL IN LEVER IS CHAFED, BLENDED OUT DAMAGE AT PAX DOOR FWD PULL IN LEVER IAW REO.  PAX DOOR FWD UPPER STOP RE-ADJUSTED, REF AMM TASK.
